Will this feeling ever go away. I took zoloft for about 9 years
Hello bug2009. You should begin to feel relief within the next several days, perhaps a bit longer. Given that you were taking the drug for so long. However, people taking Zoloft for a much, a less period of time will be feeling much the same in regards to side effects. Good luck on the Bupropion, I hope it helps. Regards pledge
Everyone is different, but 4 days is unfortunately too soon to expect to see the effects of your new med. I was on Bupropion for many years. It is widely used and very effective for most people, with few side effects. I know it's difficult to be patient, but I'm guessing you'll notice that you're feeling much better within the next week or so. It's important to communicate with your Dr. I hope you are seeing a therapist of some type as well, to discuss everyday life problems. Please keep us posted. We'd like to hear how you're doing.
4N Substances aka Frenchie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 4 answers
Posted 10 Aug 2013 • 1 answer
Posted 23 Jul 2014 • 1 answer
Posted 15 Apr 2015 • 2 answers
I've been taking bupropion for 3 days now and feel worse than I ever did before. My head feels funny
Posted 13 Mar 2016 • 3 answers